Tohoku Mathematical Journal

On extremal quasiconformal mappings compatible with a Fuchsian group

Ken-ichi Sakan

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 34, Number 1 (1982), 87-100.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178229310

Digital Object Identifier
doi:10.2748/tmj/1178229310

Mathematical Reviews number (MathSciNet)
MR0651708

Zentralblatt MATH identifier
0496.30013

Subjects
Primary: 30F35: Fuchsian groups and automorphic functions [See also 11Fxx, 20H10, 22E40, 32Gxx, 32Nxx]
Secondary: 30C60

Citation

Sakan, Ken-ichi. On extremal quasiconformal mappings compatible with a Fuchsian group. Tohoku Math. J. (2) 34 (1982), no. 1, 87--100. doi:10.2748/tmj/1178229310. https://projecteuclid.org/euclid.tmj/1178229310


Export citation

References

  • [1] L. BERS, A new proof of a fundamental inequality for quasiconformal mappings, J. Analyse Math. 36 (1979), 15-30.
  • [2] L. BERS, Extremal quasiconformal mappings, in Advances in the Theory of Rieman Surfaces, Stony Brook 1969, (Ed. by L. V. Ahlfors et al.), Ann. of Math. Studies 66, Princeton Univ. Press, 1971, 27-52.
  • [3] F. P. GARDINER AND I. KRA, Stability of Kleinian groups, Indiana Univ. Math. J. 2 (1972), 1037-1059.
  • [4] A. HARRINGTON AND M. ORTEL, The dilatation of an extremal quasiconformal mapping, Duke Math. J. 43 (1976), 533-544.
  • [5] I. KRA, Automorphicforms and Kleinian groups, W. A. Benjamin, Reading, Massachusetts, 1972.
  • [6] O. LEHTO AND K. L VIRTANEN, Quasiconformal mappings in the plane, Springer-Verlag, Berlin-Heidelberg-New York, 1973.
  • [7] H. OHTAKE, Lifts of extremal quasiconformal mappings of arbitrary Riemann surfaces, to appear.
  • [8] K. SAKAN, On quasiconformal mappings compatible with a Fuchsian group, to appear i Osaka J. Math. 19 (1982).
  • [9] G. C. SETHARES, The extremal property of certain Teichmller mappings, Comment Math. Helv. 43 (1968), 98-119.
  • [10] K. STREBEL, Zur Frage der Eindeutigkeit extremaler quasikonformer Abbildungen de Einheitskreises, Comment. Math. Helv. 36 (1962), 306-323.
  • [11] K. STREBEL, On lifts of extremal quasiconformal mappings, J. Analyse Math. 31 (1977), 191-203.
  • [12] K. STREBEL, On quasiconformal mappings of open Riemann surfaces, Comment. Math Helv. 53 (1978), 301-321.